MathSciNet Relay Station
MathSciNet bibliographic data
MR1821745 (2001m:34085) 34C11 (34C20)
Jin, Zhou Boundedness and convergence of solutions of a second-order nonlinear differential system. J. Math. Anal. Appl. 256 (2001), no. 2, 360–374.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement